# SDR HALA0800266

- Difficulty date: February 18, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,858 hours, 15,789 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 2865
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MSG ENG FIRE LP1 DISPLAYED.  PERFORMED FIM 26-11-00.  REPLACED NR 1 ENG LOOP 1 FIRE DETECTION CARD (M681) PER 767 AMM 26-10-01.  GROUND RUN CHECK OK.
